# SDR HEEA955808

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110010602
- Condition: Defective
- Location: Cockpit
- Component: Garmin, GPS165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT STAY IN AUTO SEQUENCE MODE.  WHEN AIRCRAFT IS MOVED, GOES TO HOLD MODE AND STAYS.
